# SDR UALA2009091402884

- Difficulty date: September 13, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 70,211 hours, 11,495 cycles
- Engine: Pwa PW4060
- Engine time: 58,498 hours, 8,551 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 340545
- Part serial: 6871
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG HYD PRESSURE LOSS, RTFL.  REPLACED RUDDER ELEVATOR SHUT-OFF VALVE.  OPS & LEAK CHECK GOOD.
